Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 23, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 7, 2010, 3:24 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2010, 3:24 PM EST (20:24 UTC)
- Expired
- Mar 8, 2010, 7:00 PM EST
- In force
- 28 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
301 WHUS71 KBUF 072024 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 324 PM EST SUN MAR 7 2010 ...BRISK WESTERLIES TONIGHT INTO MONDAY... .WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO TONIGHT AND MONDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER MONDAY. LOZ044-045-080430- /O.NEW.KBUF.SC.Y.0023.100307T2024Z-100308T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 324 PM EST SUN MAR 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO TONIGHT AND MONDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
4 follow-up statements
453 WHUS71 KBUF 080238 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 938 PM EST SUN MAR 7 2010 ...BRISK WESTERLIES TONIGHT INTO MONDAY... .WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY SUBSIDE MONDAY EVENING. LOZ044-045-081045- /O.EXT.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 938 PM EST SUN MAR 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST MONDAY. WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY SUBSIDE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
371 WHUS71 KBUF 080827 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 327 AM EST MON MAR 8 2010 LOZ044-045-081630- /O.CON.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 327 AM EST MON MAR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY SUBSIDE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHUS71 KBUF 081506 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1006 AM EST MON MAR 8 2010 LOZ044-045-082315- /O.CON.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1006 AM EST MON MAR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY SUBSIDE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
872 WHUS71 KBUF 082009 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 309 PM EST MON MAR 8 2010 LOZ044-045-090000- /O.CON.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 309 PM EST MON MAR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE ONTARIO INTO EARLY THIS EVENING. WINDS AND WAVES WILL SUBSIDE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 3:21 PM EST, 3 minutes earlier.
Area forecast discussion, Mar 7, 3:21 PM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 321 PM EST SUN MAR 7 2010 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL BRING MAINLY CLEAR SKIES THIS EVENING AND TONIGHT. A WEAK COLD FRONT WILL GRAZE THE NORTH COUNTRY WITH ONLY A FEW CLOUDS ON MONDAY AND MONDAY NIGHT...THEN HIGH PRESSURE IS FORECAST TO BUILD BACK ACROSS THE AREA TUESDAY AND WEDNESDAY AND CONTINUE THE PERIOD OF DRY WEATHER. LOW PRESSURE DEVELOPING IN THE PLAINS STATES WILL MOVE EAST AND BRING A CHANCE OF PRECIPITATION FOR THE LAST DAYS OF THE WORK WEEK THROUGH THE WEEKEND. && .NEAR TERM /THROUGH MONDAY/... 315 PM...BRIGHT AND BREEZY AFTERNOON ACROSS ALL OF FCST AREA...OUR 5TH CONSEC MOSTLY SUNNY DAY MAKING FOR A FINE CLOSE TO THE WEEKEND. TEMPS HAVE REBOUNDED NICELY ACROSS MOST AREAS...WELL UP INTO 40S WITH A FEW 50 DEG READINGS IN GEN VALLEY. ON THE OTHER HAND...IMMED BUF AREA IS BEING SHORTCHANGED ONCE AGAIN BY LAKE ERIE...WITH BRISK WSW WIND OFF THE ICEPACK KEEPING TEMPS IN MID AND UPPER 30S. EARLIER PATCH OF SC MOVED EAST AND HAS DISSIPATED OVER CNTRL NY. MORE OF THE SAME EXPECTED FOR THE NEXT 24 HOURS WITH MAINLY CLEAR SKIES TONIGHT AND NEAR FULL SUNSHINE MONDAY. WITH 850/925 MB TEMPS SIMILAR TO TODAY...ALONG WITH NEARLY IDENTICAL WIND FIELDS...SEE NO REASON WHY TEMPS WONT MATCH TODAY'S AS WELL. MET/NAM APPEARS TO HAVE BETTER HANDLE ON TEMPS THAN MAV...ESP IN BUF/ART AREAS WITH ONSHORE FLOW. MAIN QUESTION IS WHETHER WE WILL HAVE A REPEAT PERFORMANCE OF THE SC DECK WHICH FORMED NEAR DAYBREAK THIS MORNING DOWNWIND OF THE LAKES. WE DID HAVE A SHORT WAVE CROSSING AT THAT TIME THIS MORNING...AS FOR MON AM...THERE WILL BE A WEAKENING BACK DOOR FRONT SLIDING SOUTH ACROSS ST LAWR VALLEY AND WASHING OUT OVER ERN LK ONT REGION BY MIDDAY. WILL HAVE SOME CLOUDINESS WITH THIS FEATURE BUT NO POPS. THERE IS ALSO SOME RISK OF A LOW DECK FORMING OFF LK ERIE IN BUF/IAG AREAS LATER TONIGHT INTO MON MORNING. LESS CONFIDENT OF THIS SO JUST WENT WITH A SKY GRIDS OF 60 OR SO FOR THE 08-14Z TIME FRAME FOR NOW. OTHERWISE LOOK FOR ANOTHER MOSTLY SUNNY DAY ON MONDAY...BREEZY WITH TEMPS RANGING FROM MID 30S CITY OF BUF TO UPPER 40S/NR 50 WELL INLAND AS MARCH CONTINUES ITS LAMBLIKE WAYS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... BENIGN WEATHER WITH A LACK OF PRECIPITATION WILL CONTINUE THROUGH MID WEEK. A WEAK COLD FRONT WILL CROSS NORTHERN NEW YORK EARLY MONDAY AND THE ASSOCIATED CLOUDINESS WILL LINGER INTO THE NIGHT. EXPECT THIS CLOUD COVER TO HOLD OVERNIGHT TEMPS UP A BIT WITH LOWS IN THE LOWER 20S ACROSS THE SOUTHERN TIER AND THE TUG HILL REGION RATHER THAN THE TEENS WHICH WOULD BE EXPECTED WITH CLEAR SKIES. LOW WILL BE IN THE MIDDLE TO UPPER 20S ELSEWHERE ACROSS THE FORECAST AREA. A RIDGE ALOFT AND HIGH PRESSURE AT THE SURFACE WILL KEEP MAINLY CLEAR SKIES ACROSS THE FORECAST AREA TUESDAY THROUGH WEDNESDAY. HIGH TEMPS EACH DAY WILL RANGE FROM THE UPPER 30S TO NEAR 40 ACROSS THE EASTERN LAKE ONTARIO REGION TO THE MIDDLE AND UPPER 40S ACROSS THE REST OF THE FORECAST AREA. WINDS BECOME SOUTHERLY ON TUESDAY NIGHT AND THIS WILL HELP TO KEEP OVERNIGHT TEMPS FROM FALLING MUCH LOWER THAN THE LOWER 30S...ALTHOUGH THE TUG HILL REGION WILL SEE LOWS IN THE LOWER TO MID 20S WITH LIGHT AND VARIABLE WINDS UNDER THE CENTER OF THE SURFACE HIGH. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ECMWF AND GFS ARE IN AGREEMENT WITH THE INCREASING CHANCE OF PRECIP FOR WEDNESDAY NIGHT THROUGH SUNDAY. WEDNESDAY NIGHT WILL HAVE AN INCREASING IN UPPER AND MID LEVEL CLOUDINESS WELL IN ADVANCE OF THE DEEPENING PLAINS SYSTEM. OVERNIGHT TEMPS WILL BE SIMILAR TO TUESDAY NIGHT WITH MAINLY LOWER 30S ACROSS THE REGION BUT COOLER LOWER TO MID 20S EAST OF LAKE ONTARIO. ON THURSDAY, ALL MOS MODEL OUTPUT IS SIMILAR IN BRINGING LOW CHANCE POPS TO THE REGION FROM THE SOUTH AND SOUTHWEST AS THE UPPER RIDGE SLIP EAST OF THE AREA AND MOISTURE IS FORCED NORTHWARD UNDER A MORE DIFFLUENT PATTERN ALOFT. THE MILDER TEMPS WILL CONTINUE WITH HIGHS IN THURSDAY IN THE UPPER 40S TO EVEN SPOTS OF 50 DEGREES OR MORE. THURSDAY NIGHT SHOULD ALSO BE QUITE MILD WITH LOW TEMPS IN THE MID TO UPPER 30S...THUS ANY PRECIP SHOULD REMAIN AS RAIN. ON FRIDAY, WILL CONTINUE THE FORECAST MORE TOWARD THE ECMWF SOLUTION WHICH HAS ONE LOW OVER ILLINOIS WITH ANOTHER ALONG THE PIEDMONT OF THE CAROLINAS. WILL HAVE CHANCE POPS OVER THE ENTIRE FORECAST ARE...HIGHER POPS ALONG THE SOUTHERN TIER. EXPECT HIGHS FRIDAY AGAIN TO GET TO THE MID 40S ACROSS MUCH OF THE AREA. FRIDAY NIGHT INTO SUNDAY, THE LARGE CLOSED UPPER LOW OVER THE LOWER OHIO VALLEY MOVES TO THE VIRGINIAS AND SOUTHWEST PA BY SAT MORNING WITH THE PIEDMONT LOW LIFTING INTO PENNSYLVANIA. PRECIP TYPE WILL BE MAINLY RAIN ALTHOUGH THERE WILL BE A CHANCE OF SOME RAIN/SNOW MIXED OVER THE TUG HILL REGION LATE FRIDAY NIGHT. THE UPPER LOW LIFTS ACROSS THE NORTHEASTERN STATES ON SATURDAY NIGHT AND SUNDAY WITH LINGER CHANCE POPS...THERE MAY BE A FEW SNOW SHOWERS LATE ON SUNDAY AS 805MB TEMPS FALL BACK TO NEAR -4C...BUT LEFT IT AS RAIN SHOWERS FOR NOW...TOO FAR OUT TO FINESSE THE FORECAST THAT MUCH. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... VFR CONDITIONS WILL PREVAIL AT MOST TAF SITES THROUGH THIS FORECAST CYCLE. EARLIER VFR STRATOCU DECK IN THE 5-6K FT LEVEL WILL CONTINUE TO MIX OUT WITH MAINLY CLEAR SKIES BY 20Z. MODEL POINT SOUNDING SUGGEST THAT THE LOW LEVEL RELATIVE HUMIDITY WILL INCREASE AGAIN TONIGHT AS THE TEMPERATURES COOL AND MOISTURE INCREASES WITH THE PERSISTENT SOUTHWEST FLOW ACROSS THE LAKES. THIS MAY LEAD TO ANOTHER STRATUS DECK VCNTY KIAG/KBUF AND KART. THE LATEST DATA ALSO SUGGESTS THAT THE MOISTURE WILL BE A LITTLE DEEPER EAST OF LAKE ONTARIO AHEAD OF A WEAK BACKDOOR FRONT. BASED ON THIS TREND...WILL INDICATE A POTENTIAL FOR MVFR CIGS AT KART FROM 06Z TIL THE END OF THE TAF...AND FROM 09Z TO 15Z OR SO AT KBUF/KIAG. OUTLOOK... MONDAY THROUGH WEDNESDAY...VFR. THURSDAY AND FRIDAY...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS. && .MARINE... BRISK WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH MOST OF THE NIGHT AND INTO MONDAY AS WELL. CONDITIONS ARE MARGINAL FOR SMALL CRAFTS...WITH WAVES OF 4 FEET OR SLIGHTLY HIGHER OVER CENTRAL AND EASTERN LK ONTARIO THROUGH MIDDAY MONDAY. IT IS MARGINAL...BUT WILL HOIST SMALL CRAFT ADVISORIES ALONG THE NEARSHORES FROM SODUS BAY TO ST LAWRENCE RIVER THROUGH 11 AM MONDAY AS THESE WINDS AND WAVES ARE MORE DIRECTLY ONSHORE. FURTHER WEST...WINDS WILL BE IN THE 15-20 KT RANGE BUT DIRECTION WILL KEEP HIGHER WAVES JUST OFFSHORE SO WILL HOLD OFF ON ANY FLAGS WEST OF SODUS BAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST MONDAY FOR LOZ044-045. && SYNOPSIS...WCH NEAR TERM...SFM SHORT TERM...WCH LONG TERM...WCH AVIATION...SFM MARINE...SFM/WCH
Hazardous weather outlook, Mar 7, 5:06 AM EST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EST SUN MAR 7 2010 NYZ001>008-010>014-019>021-085-081015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 506 AM EST SUN MAR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-081015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 506 AM EST SUN MAR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.